# SDR 2011FA0000178

- Difficulty date: March 2, 2011
- Submitted: March 16, 2011
- Operation: General aviation
- Aircraft: N5026
- Make and model: Cessna 525A
- Aircraft serial: 525A0159
- Aircraft time: 1,338 hours, 1,113 cycles
- Engine: Wilint FJ44
- Engine time: 1,338 hours, 1,113 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 99144024
- Part serial: S4883TO322
- Condition: Split
- Location: Bleed Air
- Part time: 1,338 hours, 1,113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A 50 DEGREE TEMP SPLIT IN FLIGHT. FOUND THE RT PYLON PRE-COOLER SPLIT AT SEAMS. RESULTING IN BLEED AIR LEAK INSIDE THE PYLON WHICH CAUSED FAILED CONDUCTIVITY TEST RESULTS OF THE PYLON AND FUSELAGE SKINS.
